# SDR 20010424CW010

- Difficulty date: April 3, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N726AS
- Make and model: Cessna 337G
- Aircraft serial: 33701661
- Engine: Cont IO360GB
- Propeller: Mcauly D2AF34C307
- System (JASC): 3710 · Vacuum Distribution System
- Part: Bevel Gear
- Part number: 632617D
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 725 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF INSTRUMENT VACUUM FROM REAR ENGINE DURING BEFORE TAKEOFF GROUND RUN UP.  INVESTIGATION REVEALED THAT THE VACUUM PUMP WAS STILL SERVICEABLE.  FURTHER INVESTIGATION REVEALED THAT ALL OF THE GEAR TEETH WERE SHEARED OFF OF ONE OF THE BEVEL GEARS WHICH DRIVES THE VACUUM PUMP.
